# SDR P5CA2016112000294

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,333 hours, 2,314 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNJ7L404
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITER NR 2 STATUS MESSAGE.   FOUND NR 2 EXCITER FAILED.  REMOVED AND REPLACED THE EXCITER IAW AMM 74-11-01.  SYSTEM TEST ACCOMPLISHED IAW AMM 74-00-00.
